Coronavirus disease 2019 (COVID-19) is caused by the novel severe acute espiratory syndrome-coronavirus-2 (SARS-CoV-2). The Oxford-AstraZeneca COVID-19 vaccine is based on an adenovirus vector and has been extensively used to prevent the COVID-19 infection or complications. Severe thrombotic adverse reactions caused by the AstraZeneca COVID-19 vaccine have been reported in several countries.1 Acute myocardial infarction (AMI) is an emergent cardiovascular disease and occurs mostly due to thrombus obstruction of the coronary artery caused by a rupture of atherosclerotic plaques. Herein, we report a case of a 60-year-old man with acute ST-segment elevation myocardial infarction (STEMI) who underwent primary percutaneous coronary intervention (PCI) after receiving his first dose of the AstraZeneca vaccine.
|Number of pages||4|
|Journal||Acta Cardiologica Sinica|
|Publication status||Published - May 2022|
ASJC Scopus subject areas
- Cardiology and Cardiovascular Medicine